American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Margie Hale. Homeomorphism groups of some direct limit spaces . Proc. Amer. Math. Soc. 85 (1982) 661-665. MR 660625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sol Schwartzman. A split action associated with a compact transformation group . Proc. Amer. Math. Soc. 83 (1981) 817-824. MR 630061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Douglas E. Miller. On the measurability of orbits in Borel actions . Proc. Amer. Math. Soc. 63 (1977) 165-170. MR 0440519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] P. L. Sharma. $\beta R$ is a topological Galois space . Proc. Amer. Math. Soc. 61 (1976) 153-154. MR 0425931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John M. Ball. Measurability and continuity conditions for nonlinear evolutionary processes . Proc. Amer. Math. Soc. 55 (1976) 353-358. MR 0415445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] S. H. Al-Kutaibi and F. Rhodes. Lifting recursion properties through group homomorphisms . Proc. Amer. Math. Soc. 49 (1975) 487-494. MR 0400183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] W. Wiley Williams. Semilattices on Peano continua . Proc. Amer. Math. Soc. 49 (1975) 495-500. MR 0383374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. S. Yang. Erratum to: ``Transformation groups of automorphisms of $C(X,G)$''\ (Proc. Amer. Math. Soc. {\bf 39} (1973), 619--624) . Proc. Amer. Math. Soc. 48 (1975) 517. MR 0418063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. Bhaskara Rao and K. P. S. Bhaskara Rao. A category analogue of the Hewitt-Savage zero-one law . Proc. Amer. Math. Soc. 44 (1974) 497-499. MR 0345084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Anthony T. Lau and Chi Song Wong. Common fixed points for semigroups of mappings . Proc. Amer. Math. Soc. 41 (1973) 223-228. MR 0322837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. S. Yang. Transformation groups of automorphisms of $C(X,\,G)$ . Proc. Amer. Math. Soc. 39 (1973) 619-624. MR 0317308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harvey B. Keynes. Disjointness in transformation groups . Proc. Amer. Math. Soc. 36 (1972) 253-259. MR 0397687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Reuven Peleg. Weak disjointness of transformation groups . Proc. Amer. Math. Soc. 33 (1972) 165-170. MR 0298642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Fred A. Roberson. Recurrence and almost periodicity in a generative transformation group . Proc. Amer. Math. Soc. 32 (1972) 596-598. MR 0293609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2